| Model Number |
TPS1-55-37545 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
Discomfort (2330)
| Date of Event |
08/01/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results of the investigation at this time are inconclusive as device has not been explanted.Based upon the information available and the evaluation of the x-ray images, the event appears to be due to device fatigue which could be attributed to repeated stresses on the bone screw/rod interface prior to bone fusion.It is unknown if the patient followed surgeon's post operative instructions for partial weight-bearing or use of immobilization devices.The instructions for use shares information on the increased risk of breakage of a temporary internal fixation device during postoperative rehabilitation if the patient is active.
Event or Problem Description
Patient presented with a complaint of back pain.Plain film x-rays revealed a broken screw at the s1 level.Revision surgery planned to remove broken hardware and replace.